# SDR ASAA1159872

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,144 hours, 1,327 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P8564
- Condition: Malfunctioned
- Location: Tail
- Part time: 1,392 hours, 1,956 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED VERY STRONG "DIRTY SOCK" ODOR FROM 18000 TO LANDING (ON DESCENT INTO SEA).  THE ODOR LASTED FOR 20 MINS.  ENGINE ANTI ICE WAS USED AT 18000 FT FOR 5 MINS AND THEN TURNED OFF FOR REST OF THE FLIGHT.  ACCOMPLISHED TASK 05 60 00 280 801C1.  FOUND OIL EVIDENT ON THE REMOVED DRAIN FITTING FROM THE APU LOAD COMPRESSOR CASE.  FLUORESCENT INSPECTION VERIFIED OIL CONTAMINATION.  REPLACED APU.  ACCOMPLISHED OPS CHECK AND APU INSTALLATION TEST REF MM 49 11 00 400 803.
